MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TACROLIMUS; TACROLIMUS ENZYME IMMUNOASSAY

ROCHE DIAGNOSTICS ELECSYS TACROLIMUS; TACROLIMUS ENZYME IMMUNOASSAY
Model Number E411 RACK
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number is 688746.The expiration date was requested but not provided.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys tacrolimus assay results from multiple patient samples tested on the cobas e411 rack.The initial result was not reported outside of the laboratory.The reporter stated that they have an ongoing issue with the tacrolimus assay.They are running the patient samples on both of their e 411 analyzers.Please refer to the attachment pt-83173 in the medwatch for the table containing examples of questionable results and the results reported outside of the laboratory.
 
Additional Manufacturer Narrative
Medwatch fields d device identification d1-d4 updated.The investigation reviewed the data of the last calibration performed on 22-jun-2023; the signals were within specifications.The investigation reviewed the alarm trace; no issues were noted.The field application specialist (fas) observed the customer's staff technologists pretreating sample procedures; there were no issues noted.The field service representative (fsr) inspected the analyzer and determined that the event was caused by external factors affecting multiple instruments.The customer performed a patient correlation study between their analyzers with successful results.After service, no further issues were reported by the customer.The investigation determined the service actions resolved the issue.

Brand Name
ELECSYS TACROLIMUS
Common Device Name
TACROLIMUS ENZYME IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250-0457
3174767531
MDR Report Key17363151
Report Number1823260-2023-02378
Device Sequence Number17652686
Product Code MLM
UDI-Device Identifier04015630947102
UDI-Public04015630947102
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173857
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE411 RACK
Device Catalogue Number05889057160
Device Lot Number688746
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer08/17/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown